Imbedding of zero-dimensional compact sets in $E^n$
Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 772-775
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_4_a6,
author = {Lyudmila Keldysh},
title = {Imbedding of zero-dimensional compact sets in~$E^n$},
journal = {Doklady Akademii Nauk},
pages = {772--775},
year = {1962},
volume = {147},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a6/}
}
Lyudmila Keldysh. Imbedding of zero-dimensional compact sets in $E^n$. Doklady Akademii Nauk, Tome 147 (1962) no. 4, pp. 772-775. http://geodesic.mathdoc.fr/item/DAN_1962_147_4_a6/